Recall: Alvogen Fentanyl Transdermal System
On 2019-04-21, the FDA announced that Alvogen is conducting a recall on Fentanyl Transdermal System due to a possible . The recalled products were sold under the brand name(s) Alvogen during an unspecified time period throughout the regions shown in the map below.
In recent months, there have been 1 drugs recalls due to potential mislabeling, including neostigmine methylsulfate 5 ml syringes, senna laxative and more. Additionally, there have been 26 drug and medical device recalls due to other health hazards as well as 77 food recalls.
Company Contact Information:
Do you work for a company involved with this recall? Contact us to learn how you can control data, information and ads shown on this page.
Detailed Recall Information
Regions Where Sold: Because the region was not specified, it is assumed that this product was available nationwide.
Product Description: Fentanyl Transdermal System
Brand Name(s): Alvogen
Reason for Recall: Mislabeling
Official Recall Date: 2019-04-21
Additional information provided by the FDA.gov:
Alvogen, Inc. is voluntarily recalling two lots of Fentanyl Transdermal System 12 mcg/h transdermal patches to the consumer level. A small number of cartons labeled 12 mcg/h Fentanyl Transdermal System patches contained 50 mcg/h patches. The 50 mcg/h patches that were included in cartons labeled 12 mcg/h are individually labeled as 50 mcg/h. This transdermal system is manufactured by 3M Drug Delivery Systems, St. Paul, MN. Read More.
More information may be available at FDA.gov
Latest Safety Recalls
Select image for details, including additional styles.
Sources may include Food & Drug Administration (FDA), United States Department of Agriculture (USDA), Health Canada and companies involved with this or a related recall.